Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    21
  • views
    8142

Week 15

Novocastrian

813 views

DON'T READ THIS IF YOU'RE A SENSITIVE HUMAN. SWEARING AND SHIT.

Week 15

Sorry for not really being on here too much, I think you'll understand when I say that I've been feeling like fucking utter shit.

Right... where do I start... First of all, let me tell you about the current acne presence on my body: BADBOY MOTHERFUCKING CYSTS OR BOILS EVERYWHERE (slight overexaggeration) !!

You must be thinking, "Roaccutane has sent this guy crazy", in all trueness, it probably has. I'm SICK of this bullshit asshole drug on this motherfucking drug-market (Referenced from snakes on a plane)

I no longer get small pimples, (ones that I have noticed anyhow) BUT cysts that feel like fucking frozen peanuts under my skin, WHAT THE ACTUAL FUCKKK!

Seriously though, I would trade one of these massive whateverthethefucktheyare,cysticdeathbringingtumorsmostlikely for 20 bog-standard pimples, fuck this shit, almost feel like getting one of my dad's screwdrivers and inserting it right through the cyst and straight through my head.

IRRITABLE BOWELS?!?!

Okay then, you're thinking right now, "WHY ON EARTH IS THIS STUPID FUCKER SO PISSED, WHAT THE FUCK"

Right so for the past few weeks or so, my intestines are going mental, they're grumbling like a motherfucker and they are pissing me right off. Feel like pulling them out of my arse and strangling myself with them. fucksake.

No, but really, I'm showing all signs of IBS, and I'm super stressed, like Major big somebodyjustchoppedmyballsoff style.

been to the doctors and what not and I have had blood tests and stool tests; I'm waiting for the results. As you can imagine, I am super fucking freaked to shit. AND THEY STILL TELL ME TO TAKE THE 'TANE. So after they say "continue with your treatment because it could be nothing", I was like FURRKK THAT SHIT but then when I got home, I realise that I have these cysts popping up everywhere, So... my head is all over the place and I'm still on the 'tane,

I often feel as though I'd rather have IBD or Crohn's than these horribly painful and disfiguring malteaser fuckers.

Skin condition

Okay now, I have many red marks and scars on my face, and on top of that, about 7 cysts. My shoulders, chest and back have made a remarkable improvement I must say but I have a cyst on my back and two on my neck. THE FUCK?! LOLLMFAOROFLCYSTICMOTHERFUCKINGNIGHTMARE.

I woke up, and as today is a Monday, I was meant to be at college, NOFUCKINGWAY.

Feel like leaving college, the lot.

Got tons of work to do, I'm behind and everything, sad.png

if these cysts do go, I'll go and fuck a chicken in the middle of Eldon Square; Serious, come watch.

Anyway, I really just generally feel like shit, I hope it's one of those days and my severe Acne is not coming back with a vengeance. If it does, I'm taking a blow-torch to the shit, It's like a war, you know? AND I'M GOING TO WIN!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

AGH!

I think that it's rant over. I am sorry. Don't ever tell anyone, I behaved this way, wow... I feel terribly better.

Sorry sad.png

Wish these cysts would just piss off...

Big thank you to Dan for running this site, A lot of people would be lost without it - like me.

Message me If I can be of any help.

Hope you all have, or have had a LOVELY day, you are all very beautiful people, with or without Acne, You're still a human, In fact I find women with Acne more attractive, Gives them character. Sexyfuckers. My next post will be a lot more positive (hopefullytofuck)

and I will post some pictures... haha, yeah I will, I PROMISE.

Sorry for the terrible use of words. Fuck. <3 xoxoxox



9 Comments


Recommended Comments

I found this post to be hilarious to read. not because of what your going through as funny but so true in how you've expressed yourself and how probably most people on this site feel while taking accutane especially those with the cyststhatfeellikefuckingfrozenpeanutsundermyskin!

Share this comment


Link to comment

well Donnie Darko, I hope you and I both get rid of those effing horrible cysts that just wont seem to be going away. Every time I think my face seems to be getting better, I give it a few hours till a new peanut like nodule cyst appears and im back to feeling like you've just expressed yourself.

Cheers to hopefully a clear, acne and cyst free face once and for all!

Share this comment


Link to comment

keep in touch I'd like to know how things are going and progressing with your acne. If you read my blogs u'll know im in the same boat minus all the bowel problems. and im currently starting month 4!

Share this comment


Link to comment

You should see if your derm will gve u a cortisone shot in those fuckers. I had a giant cyst on my cheek..shot that bitch up and it was gonzo in 2 days ;) I can relate..

Share this comment


Link to comment

Also...may I ask what IBS symptoms ur having? I'm kinda.."backed up" and it's causing horrible cramps..tried fiber and Dulcalax hope it works...think it's the tane?

Share this comment


Link to comment

keep in touch I'd like to know how things are going and progressing with your acne. If you read my blogs u'll know im in the same boat minus all the bowel problems. and im currently starting month 4!

I definitely will keep in touch, keep reading my blog! :), my course is due to end soon and when my derm hears about what's going on, I have no idea what's going to happen. I'll be alright doing another month on this poison, but that's it. Shit's toxic like fuck. I'd rather wash my face with bleach after this, fuck sake. lol.

Share this comment


Link to comment

You should see if your derm will gve u a cortisone shot in those fuckers. I had a giant cyst on my cheek..shot that bitch up and it was gonzo in 2 days wink.png I can relate..

Yeah, I have my next check-up in like... 14 days, so I'm going to explain everything, and I'll definitely ask about the cortisone shots. Cheek cysts are the worst! hate them!

Also...may I ask what IBS symptoms ur having? I'm kinda.."backed up" and it's causing horrible cramps..tried fiber and Dulcalax hope it works...think it's the tane?

I went to my GP and she was saying that the 'tane was making me super anxious, whenever I get a tiny rash, I worry myself ill, literally. I couldn't give a shit about a tiny rash if I wasn't on 'tane.

Basically, I was having slight pain and horrible cramping in my stomach, stools were a lot looser than normal and I get these LOUD gurgling noises, no blood or anything, just really loud intestinal noises.

My doctor took a blood test and I'm still waiting on the results, again, she thinks it's because of the anxiety, accutane is super drying and I feel as though my whole entire body is super dry; including my intestines. :P

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×